MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E161
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system during a device interrogation revealed a code 1005, indicating an open circuit condition.Technical services (ts) was consulted, discussed the therapy event appeared to be atrial driven, for which the patient received two inappropriate shocks and one anti-tachycardia pacing (atp).Ts noted the second shock tripped the code 1005.Ts stated that cannot guarantee that future shocks would be able to convert and discussed rv lead replacement may be needed.This icd system remains in service.No additional adverse patient effects were reported.

Brand Name
INCEPTA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21606587
Report Number2124215-2025-15996
Device Sequence Number21021966
Product Code LWP
UDI-Device Identifier00802526480768
UDI-Public00802526480768
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2016
Device Model NumberE161
Device Catalogue NumberE161
Device Lot Number106628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/14/2025
Date Device Manufactured08/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale